# SDR SWAA2021092113300

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS400 TO BS420 AT LEVEL STR 26L FWD CARGO COMPARTMENT ; 2021-384485 / [01] REMOVED WEB LOCATED AT BS 400 TO BS 420 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DUE TO NO FOUND ALLOWABLE DAMAGE DATA ON SRM; WEB MUST BE REPLACED. AND PERFORMED A GENEREAL VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND MORE DAMAGE IAW SRM B737-700 51-10-02; [02] OK TO INSTALL WEB AND FASTENERS LOCATED AT BS 400 TO BS 420 AT STR 26L AT FWD CARGO COMPARTMENT IS GRANTED; [03] STEP 1 COMPLETED.; [04] RII; STEP 2 COMPLETED.; [05] INSTALLED NEW WEB-INTERCOSTAL AND FASTENERS LOCATED AT BS 400 TO BS 420 AT STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG # 143A7505 REV -; [06] REPLACED WEB-INTERCOSTAL LOCATED AT BS 400 TO BS 420 AT STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG # 143A7505 REV - MEASURES OF CRACK IS:0.508 TOOL USED CALIPER P/N 700-113-10 S/N 0023256 DUE DATE 14-SEP-21; [07] STEP 5 COMPLETED RII; [08] STEP 6 COMPLETED RII  TASK CARD COMPLETED
